# SDR DALA2015010900260

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 38,025 hours, 5,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE CONNECTOR INCORRECT, VOLTAGE NORMAL. RECONNECTED.
